# SDR SWIA2018052944727

- Difficulty date: May 5, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE FUSELAGE SKIN, BS 265 - 250, STRINGERS 26 - -27R.  REPAIRED IAW REO.
